Adding to my previous post: Dolan contains orphenadrin and paracetamol.
Maybe my worrying for many health problems also cause the waking dreams. I have a new disease hyperparathyroidism and now diagnosed with syndroma arteriale vertebrobasilare. My neck symptoms are very severe, and I don't know if they can be cured or not. The parathyroid.com pages tell that symptoms of hypercalcemia may be severe even with slight hypercalcemia. Nobody knows if my symptoms result from hypercalcemia.
I did not remeber to mention the dreams to the neurologist. Tomorrow I'll have a scanning of jugular and vertebral arteries. I can call my neurologist after a few days.
Last night I called emergency unit due to tremor. They said that Dolan is safe to take. I am not sure, because it may weaken my already weak posture muscles and cause dislocation of my neck vertebrae and disturb brain circulation.
OK, I shall search what they say about Dolan here.
I'll just comment on the sleepy thing, which I had said was the cause of your waking dreams. See, you may THINK you're getting deep sleep, but you would not have awake dreams unless you lacked it. And you may THINK you are not sleepy in the day, but waking dreams are actually because you ARE in a sleep-dream state whilst walking around and doing normal things. This is sort of a dangerous thing, you know, and I know how distressing it might be.
As for that medicine causing it you mentioned, you can do a general search from your home page for the name of that medicine, and you will find websites that will tell you "side effects." Also, if you take that stuff in the evening, switch to morning, if that's appropriate, becuz it may stop the disruption of your REM sleep. See, if you don't have dreams at night (even tho you may not remember them), by golly you'll have them in the day!
But with your various and sundry health issues, and I'm assuming your neuro is treating you for the conditions he looked at, perhaps you should bring this up to the neuro, he may need to change or improve your treatment somehow. As for your sugars, your regular doc should check those in a proper lab study, you have to fast and go in and get blood drawn there.
Thank you for your reply.
I have not changed my medication, although I have sometimes taken paracetamol. Could a small amount of paracetamol cause the dreams? I never remember my possible night dreams, not even now. I think that I have few medicines compared with many other persons. Now I have got Dolan (orphenadrin and paracetamol), but the awake dreams began before it.
I have not too much sleeplessment (although I go to urinate afew times, only some nights even five times). Sleeplessment is only occasional and is connected to occasional anxiousness, which I attribute to high calcium. Sleeplessment does not bother me, thus I don't want to take sleeping pills. I am never sleepy on daytime.
Yesterday in the evening I was nervous and feeling bad. I wanted to measure my blood sugar, but my glucosemeter was out of order (I have no diabetes). Today in the morning in a laboratory I found that my blood sugar was the lowest ever for me (4.1). In a sugar loading test my lowest blood sugar was 4.6, and I had typical low sugar symptoms. Maybe the sugar has been too low for a longer time, or changing up and down. I realised now that low sugar may cause part of my daily tremor and nervousness via adrenalin. I feel alternating hot flashes or freezing.
My neurolog tested my hand functions and neck arterial sounds. He wrote the diagnoses dysautonomia levis suspecta NAS, pro exam, alii tremores specificati and syndroma arteriale vertebrobasilare.
I suppose, that my hypoerparathyroidism causes the proximal muscle weakness. Endocrinologists and internal medicine specialists deny it. No parathyroid operation has been planned. I have a small lung tumour, and a aeochoromcytoma has been searched (Cg-A at the upper limit, as well as ACE). I have chronic sinusitis.
Some diagnoses that doctors have not very seriously proposed:
I think your awake dreaming has more to do with your quality of sleep. Some of your medications can do this, sometimes ordinary discomfort from health issues can do it, and so forth. You are not getting enough regular sleep and you are not getting enough deep sleep or REM time. So, I think you should visit your regular doctor, since you are taking so MANY drugs, and ask him to review side effects of all, and hopefully he can sort thru them and figure out which one might be doing this to you. He might also go ahead and prescribe sleeping pills, just be sure to take plenty of time to wake up good before you go anywhere. One more thing is, some medicines are best taken in the morning and not in the evening, so it won't goof up your sleep.
As for a brain injury or some sort of arterial problem, which your neuro doc mentioned the TIA, he can investigate with tests and whatnot to find out if in fact your waking dreams are more because of a new health problem, so do followup with all that with him, I don't know too much about that stuff. I just know about medicines and I've had waking dreams when I was on chemo for cancer last year.